# SDR DHL2003746501

- Difficulty date: June 1, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 55,185 hours, 30,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE HAS DENT AT STR. 21L-22L BETWEEN STA 400-420.  FOUND DENT TO BE OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT-OUT DAMAGE AREA DIM 1 INCH CIRCULE IAW B-727 SRM 53-30-1 FIG 1 AND 53-30-3 FIG 13.  FAB DOUBLER INTERNAL REPAIR MAT 2024-T3 .050 PO 9912624 DIM CIRCULE 3.875 INCH AND FILLER MAT 2024-T3 .040 PO 9912182 DIM .875 INCH CIRCULE IAW B-727 SRM 53-30-3 FIG 13 AND 53-30-2 FIG 2.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED DOUBLER INTERNAL REPAIR IAW B-727 SRM 51-30-2.
